BibTeX record: journals/moc/Matthews02

download as .bib file

@article{DBLP:journals/moc/Matthews02,
  author    = {Keith R. Matthews},
  title     = {Thue's theorem and the diophantine equation x\({}^{\mbox{2}}\) - Dy\({}^{\mbox{2}}\)
               = +-N},
  journal   = {Math. Comput.},
  volume    = {71},
  number    = {239},
  pages     = {1281--1286},
  year      = {2002},
  url       = {http://dx.doi.org/10.1090/S0025-5718-01-01381-3},
  doi       = {10.1090/S0025-5718-01-01381-3},
  timestamp = {Sat, 09 Apr 2011 19:39:11 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/moc/Matthews02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}